Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

withdrawals from lexapro

I have been weening off lexapro for a few weeks and I have muscle pains, and im tired , dizzy electricution feeling in the head my eyes hurt, im sensitve to light and I suppose to stop taking it all together tommoro i have a feeling this is going to hurt alot more.. any advice
1 Responses
Avatar universal
I weaned off Lexapro over about six-seven weeks.  I never had the "zaps" but I did get a nagging, awful, light sensitive headache for about 3 days after I would reduce the dosage.  I also experience an increase in anxiety about 3 weeks of being all the way off but it subsided rather quickly.  It is so hard to tell you what the side effects will be because everyone responds differently.  I have a nurse friend who was on 40 mgs (yes, 40) and went down 10 a month.  She was fine, no side effects.  I was on 10 and went down 2.5 every two weeks and still felt effects.  No one (doctors anyway) that I've talked to have said it takes more than a week or two to come off.  I think that is WRONG!  

You could try every other day for a week, then every third day.  Whatever works best for you to minimize the effects.

Good luck to you.
t.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?